Agenda

Friday, November 16, 2018


Registration

08:00 - 08:30

Opening Remarks

08:30 - 08:50

Group Picture

08:50 - 09:10

Keynote Address

09:10 - 10:10

Hitchhiker's Guide to the IoT Galaxy full of Security & Privacy Challenges
Ahmad-Reza Sadeghi (Technische Universität Darmstadt, Germany)

Tea Break (20 Minutes)

10:10 - 10:30

System Security

10:30 - 12:00

Systems Security in the New Era of Computing: the Opportunities and the Challenges
Panel Moderator
Long Lu (Northeastern University, USA)
Panelist
Guofei Gu (Texas A&M University, USA)
Haixin Duan (Tsinghua University, China)
Zhenkai Liang (National University of Singapore, Singapore)
Ye Wu (DataCloak, China)
Te Hang (Alibaba Group)

Lunch (60 Minutes)

12:00 - 13:00

Keynote Address

13:10 - 14:10

Implicit Spam Text/Product Detection via Text and User Behavior Mining
Xiaozhong Liu (Indiana University, USA/Alibaba Group)

Secure Computation

14:10 - 15:40

Secure Computation: Last Mile from Theory to Practice
Panel Moderator
Qiang Tang (New Jersey Institute of Technology, USA)
Panelist
Yu Yu (Shanghai Jiao Tong University, China)
Feng Hao (University of Warwick, UK)
Bingsheng Zhang (Lancaster University, UK)
Yan Huang (Indiana University, USA)
Xiao Wang (Massachusetts Institute of Technology, USA)

Tea Break (20 Minutes)

15:40 - 16:00

Panel Moderator
Yudong Zhang (Alibaba Group)
Panelist
Yiqun Cai (Alibaba Group)
Daibin Ge (Alibaba Group)
Chunpei Feng (Alibaba Group)
Sihai Hu (Alibaba Group)
Hui Xia (Alibaba Group)
Le Wang (Alibaba Group)

Welcome Dinner

18:30 - 20:30

Saturday, November 17, 2018


Keynote Address

08:30 - 09:30

The Advertisement Exchange: How to Develop Agile Cryptographic Support for an Evolving Ecosystem
Moti Yung (Google/Columbia University, USA)

Keynote Address

09:30 - 10:30

5G Security: Learning from LTE?
Yongdae Kim (Korea Advanced Institute of Science and Technology, South Korea)

Tea Break (20 Minutes)

10:30 - 10:50

SGX Security

10:50 - 12:20

SGX and Trusted Execution: Security Issues and Commercialization Barriers
Panel Moderator
Yinqian Zhang (Ohio State University, USA)
Panelist
Kun Sun (George Mason University, USA)
Yubin Xia (Shanghai Jiao Tong University, China)
Yajin Zhou (Zhejiang University, China)
Fan Zhang (Zhejiang University, China)
Yibao Bao (Alibaba Group)

Lunch (80 Minutes)

12:20 - 13:40

Blockchain Security

13:40 - 15:10

Blockchain Technologies: From Hype to Reality
Panel Moderator
Hongsheng Zhou (Virginia Commonwealth University)
Panelist
Juan Garay (Texas A&M University, USA)
Cong Wang (City University of Hong Kong, China)
Yongge Wang (University of North Carolina at Charlotte, USA)
Duncan Wong (CryptoBLK)
Cheng Hong (Alibaba Group)

Tea Break (20 Minutes)

15:10 - 15:30

Differential Privacy

15:30 - 17:00

Differential Privacy: Theory and Practice
Panel Moderator
Marco Gaboardi (University at Buffalo)
Panelist
Ting Yu (Qatar Computing Research Institute)
Xiaokui Xiao (National University of Singapore, Singapore)
Jun Sakuma (University of Tsukuba, Japan)
Liyue Fan (University at Albany, USA)
Bolin Ding (Alibaba Group)

Closing Remarks

17:00 - 17:10